Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 43, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 2, 2012, 6:00 PM CDT for Fond du Lac County, Wisconsin. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 2, 2012, 6:00 PM CDT (23:00 UTC)
- Expired
- Jul 2, 2012, 6:30 PM CDT
- In force
- 30 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Fond du Lac County, WI
The radar
The Green Bay radar (KGRB), 82 km from the middle of the area, began a volume at 23:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.0 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2236 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
241
WUUS53 KMKX 022300
SVRMKX
WIC039-022330-
/O.NEW.KMKX.SV.W.0043.120702T2300Z-120702T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
600 PM CDT MON JUL 2 2012
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL FOND DU LAC COUNTY IN EAST CENTRAL WISCONSIN...
* UNTIL 630 PM CDT
* AT 555 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
ROSENDALE...OR 7 MILES NORTHWEST OF NORTH FOND DU LAC...AND MOVING
EAST AT 10 MPH.
* THE SEVERE THUNDERSTORM WILL AFFECT RURAL AREAS OF NORTH CENTRAL
FOND DU LAC COUNTY AND THE SOUTHERN LAKE WINNEBAGO AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4394 8837 4390 8840 4390 8842 4389 8842
4375 8854 4382 8877 4390 8873 4390 8842
4391 8841 4393 8841 4394 8840
TIME...MOT...LOC 2259Z 257DEG 8KT 4386 8860
WIND...HAIL 60MPH 1.00IN
$$
HENTZ2 follow-up statements
646
WWUS53 KMKX 022314
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
614 PM CDT MON JUL 2 2012
WIC039-022330-
/O.CON.KMKX.SV.W.0043.000000T0000Z-120702T2330Z/
FOND DU LAC WI-
614 PM CDT MON JUL 2 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
FOND DU LAC COUNTY UNTIL 630 PM CDT...
AT 608 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...BUT HAS
SHOWN SIGNS OF SLIGHT WEAKENING. THIS STORM WAS LOCATED 6 MILES
NORTHWEST OF NORTH FOND DU LAC...MOVING EAST AT 10 MPH.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTH
CENTRAL FOND DU LAC COUNTY AND SOUTHERN LAKE WINNEBAGO..
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4389 8843 4388 8843 4375 8854 4381 8868
4390 8873 4390 8866
TIME...MOT...LOC 2312Z 257DEG 8KT 4387 8856
WIND...HAIL <50MPH 1.00IN
$$
HENTZ747
WWUS53 KMKX 022326
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
626 PM CDT MON JUL 2 2012
WIC039-022336-
/O.EXP.KMKX.SV.W.0043.000000T0000Z-120702T2330Z/
FOND DU LAC WI-
626 PM CDT MON JUL 2 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL FOND DU LAC
COUNTY WILL EXPIRE AT 630 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4389 8843 4388 8843 4375 8854 4381 8868
4390 8873 4390 8866
TIME...MOT...LOC 2326Z 257DEG 8KT 4388 8852
$$
HENTZWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 3:41 PM CDT, 2 hours 19 minutes earlier.
Area forecast discussion, Jul 2, 3:41 PM CDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
341 PM CDT MON JUL 2 2012
.SHORT TERM...
TONIGHT...FORECAST CONFIDENCE...LOW.
THERE IS STILL SOME UNCERTAINTY ABOUT POSSIBLE CONVECTION THIS
AFTERNOON/EARLY EVENING. DESPITE THE EXTREMELY LIMITED ACTIVITY ON
THE RADAR...NOT QUITE READY TO GIVE UP ON THE CHANCE YET. THERE IS
SURFACE CONVERGENCE ALONG THE LAKE BREEZE...AND VISIBLE SATELLITE
IMAGERY IS NOW STARTING TO SHOW A FEW LARGER CUMULUS CLOUDS IN THE
NORTH CENTRAL FORECAST AREA IN COLUMBIA AND MARQUETTE COUNTIES. SPC
MESOSCALE ANALYSIS BASED ON THE RAP MODEL SHOWS VERY HIGH CAPE
VALUES /BOTH MIXED LAYER AND SURFACE/ AND LIMITED CIN VALUES OVER
ALL OF WISCONSIN. WITH UPPER 60S/LOWER 70S DEWPOINTS AND TEMPS IN
THE 90S IN PLACE...THE ONLY THING LACKING IS A TRIGGER. WITH A WEAK
UPPER LEVEL SHORTWAVE STILL MOVING ACROSS THE AREA AS WELL AS 850MB
WARM AIR ADVECTION...THERE IS STILL A POTENTIAL FOR ISOLATED STORMS
TO DEVELOP. THERE IS VERY LITTLE WIND SHEAR TO WORK WITH...BOTH LOW
LEVEL AND BULK...WHICH LIMITS THE SEVERE POTENTIAL.
ONCE THE WARM FRONT LIFTS NORTH OF THE FORECAST AREA THIS
EVENING...AFTER DARK WHEN THE LAKE BREEZE GIVES UP...THEN CHANCE OF
THUNDERSTORMS WILL END. WARM NIGHT EXPECTED WITH LOWS IN THE LOWER
70S. MIN TEMPS SHOULD BE MET IN THE EVENING AND THEN STEADY TEMPS OR
GRADUAL WARMING FOR THE REST OF THE NIGHT.
TUESDAY...FORECAST CONFIDENCE MEDIUM.
BREEZY SOUTHWEST WINDS WITH GUSTS UP TO AROUND 22 KNOTS/24 MPH WILL
KEEP THE LAKE BREEZE OVER THE LAKE. THE STRONGEST WINDS WILL BE
AROUND NOON TO 2 PM AND THEN THE GUSTS WILL GRADUALLY COME DOWN
THROUGH THE REST OF THE AFTERNOON. DEEP MIXING EXPECTED...WITH MODEL
SOUNDINGS SHOWING MIXING UP TO OVER 850MB. 925MB TEMPS AROUND 30C
AND 850MB TEMPS AROUND 23C YIELD MAX TEMPS RIGHT AROUND 100F. EXPECT
THE DEWPOINT TEMPS TO START OUT AROUND 70 IN THE MORNING AND MIX OUT
INTO THE MID 60S IN THE AFTERNOON...ALTHOUGH THIS COULD BE
CONSERVATIVE AND THEY COULD MIX EVEN LOWER.
THE WARM FRONT WILL BE PARKED IN NORTHERN WI DURING THE DAY AND IS
EXPECTED TO SHIFT BACK SOUTHWARD AS A WEAK COLD FRONT LATER TUESDAY
AFTERNOON. THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS TO MAKE
DEVELOP IN THE FAR NORTHERN FORECAST AREA LATE IN THE
AFTERNOON...BUT THE CHANCE IS VERY LOW.
TUESDAY NIGHT THROUGH THURSDAY...FORECAST CONFIDENCE HIGH
A WEAK COLD FRONT WILL STALL OVER SRN WI LATE TUE NT AND WED AND
SLOWLY LIFT NWD FOR THU. SLIGHT CHANCES FOR TSTORMS ARE FORECAST
TUE NT OVER EAST CENTRAL WI. OTHERWISE A BUILDING UPPER RIDGE
INTO THE GREAT LAKES WILL KEEP THE AREA CAPPED WITH LITTLE TO NO
FRONTAL LIFT. HOT TEMPS IN THE MID TO UPPER 90S WILL PREVAIL WITH
HEAT INDEX VALUES IN THE LOWER HUNDREDS. LAKE BREEZES WILL KEEP
HEAT INDEX VALUES IN THE 90S FOR FAR ERN WI.
.LONG TERM...FRIDAY THROUGH MONDAY...FORECAST CONFIDENCE MEDIUM
THE LARGE UPPER RIDGE OVER THE NRN USA WILL BUCKLE SOME AND BECOME
NWLY ACROSS THE NRN GREAT LAKES. THIS MAY BE ENOUGH TO ALLOW A
COLD FRONT TO MOVE SOUTH THROUGH THE AREA AND INTO IL/IA DURING
THE WEEKEND. THUS HIGH TEMPS DROP INTO THE 80S CWA WIDE FOR SUN
AND MON. OTHERWISE HEAT ADVISORY CONDITIONS WILL CONTINUE AT LEAST
INTO FRI EVENING BUT WILL WATCH FOR SATURDAY.
&&
.AVIATION/00Z TAFS/...
SCATTERED CUMULUS CLOUDS ACROSS SOUTHERN WI THIS AFTERNOON WITH SOME
LOOKING A LITTLE BIGGER THAN OTHERS ON THE VISIBLE SATELLITE. A FEW
RETURNS ARE SHOWING UP ON RADAR. IN A VERY UNSTABLE
ENVIRONMENT...ISOLATED PULSE THUNDERSTORMS WILL BE POSSIBLE AT THE
TAF SITES THROUGH EARLY EVENING AS A WARM FRONT GRADUALLY LIFTS
NORTHWARD. IF A SITE GETS CONVECTION...WILL SEE LOWER MVFR
CIGS/VSBYS.
SOUTHWEST WINDS WILL INCREASE TUESDAY MORNING AND GUSTS TO 22 KNOTS
ARE EXPECTED BY TUE AFTERNOON. NO LAKE BREEZE ON TUESDAY WITH BREEZY
SOUTHWEST FLOW. VERY HOT TEMPERATURES APPROACHING 100 DEGREES. WINDS
WILL DIE DOWN QUICKLY AFTER SUNSET TUE EVENING AND GRADUALLY SHIFT
TO THE WEST OVERNIGHT. LIGHT AND VARIABLE WINDS ON WEDNESDAY WITH
LAKE BREEZE.
&&
.MARINE...
BREEZY AND WARM SOUTHWEST WINDS WILL APPROACH SMALL CRAFT ADVISORY
CONDITIONS ON TUESDAY. OCCASIONAL WIND GUSTS TO 22 KNOTS EXPECTED.
HOWEVER...THE WARM AIR OVER THE COOLER LAKE WILL CREATE A
STABILIZING EFFECT AND WINDS OVER THE LAKE WILL BE LIGHTER. NO SMALL
CRAFT ADVISORY WILL BE ISSUED AT THIS TIME.
&&
.FIRE WEATHER...
FIRE WEATHER CONDITIONS WILL BE APPROACHING THE CRITICAL LEVEL ON
TUESDAY...BUT NOT ENOUGH CAUSE OF CONCERN FOR HEADLINES. BREEZY
SOUTHWEST WINDS AROUND 15 MPH WITH GUSTS UP TO 25 MPH ARE
EXPECTED...ALONG WITH MINIMUM RH VALUES IN THE LOW TO MID 30S.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...HEAT ADVISORY FROM 10 AM TO 10 PM CDT TUESDAY FOR WIZ052-060-066-
071-072.
HEAT ADVISORY UNTIL 10 PM CDT FRIDAY FOR WIZ046-047-051-056>059-
062>065-067>070.
LM...NONE.
&&
TONIGHT/TUESDAY AND AVIATION/MARINE...MRC
TUESDAY NIGHT THROUGH MONDAY...GEHRINGHazardous weather outlook, Jul 2, 4:30 PM CDT, 1 hour 30 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 430 PM CDT MON JUL 2 2012 WIZ046-047-051-052-056>060-062>072-032130- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 430 PM CDT MON JUL 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...REST OF THIS AFTERNOON AND TONIGHT HEAT INDEX VALUES WILL RANGE FROM 95 TO 103 LATE THIS AFTERNOON AND EARLY EVENING...WITH LOWER VALUES NEAR LAKE MICHIGAN. A HEAT ADVISORY IS IN EFFECT THROUGH FRIDAY DUE TO THE PROLONGED HEAT EVENT FOR SOUTH CENTRAL AND SOUTHEAST WISCONSIN...EXCEPT FOR THE LAKE SHORE COUNTIES. ISOLATED THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON AND EARLY EVENING AS A WARM FRONT LIFTS NORTHWARD THROUGH THE REGION. IF THUNDERSTORMS DEVELOP...THERE IS A SLIGHT RISK FOR SEVERE WEATHER NORTHEAST OF A WISCONSIN DELLS TO RACINE LINE. AN AIR QUALITY ADVISORY IS IN EFFECT FOR MILWAUKEE...OZAUKEE...RACINE AND KENOSHA COUNTIES UNTIL 1 AM CDT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY HEAT INDEX VALUES WILL RANGE FROM 95 TO 105 FOR MUCH OF THE WEEK INLAND FROM LAKE MICHIGAN. THE HOTTEST DAY WILL BE TUESDAY WHEN AIR TEMPERATURES ARE FORECAST TO BE AROUND 100 INCLUDING LOCATIONS NEAR LAKE MICHIGAN. A HEAT ADVISORY IS IN EFFECT FOR THE WHOLE AREA ON TUESDAY...AND FOR INLAND COUNTIES THROUGH FRIDAY EVENING. A WEAK COLD FRONT WILL DROP SOUTH ACROSS THE REGION TUESDAY NIGHT AND WEDNESDAY BRINGING SMALL CHANCES OF THUNDERSTORMS. ANOTHER FRONT WILL BRING SMALL CHANCES OF THUNDERSTORMS FOR FRIDAY NIGHT INTO THE WEEKEND. A COMBINATION OF HOT TEMPERATURES...BREEZY SOUTHWEST WINDS AND THE PERSISTENT DRY CONDITIONS WILL LEAD TO ELEVATED FIRE CONDITIONS TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EARLY EVENING. LMZ643>646-032130- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 430 PM CDT MON JUL 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT THERE IS A SMALL CHANCE FOR A THUNDERSTORM OR TWO TO DEVELOP LATE THIS AFTERNOON THROUGH EARLY EVENING AS A WARM FRONT LIFTS THROUGH THE REGION. IF THUNDERSTORMS DEVELOP...THERE IS A SLIGHT RISK FOR SEVERE WEATHER NORTH OF WIND POINT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY SOUTHWEST WIND GUSTS WILL APPROACH SMALL CRAFT CRITERIA TUESDAY. A WEAK COLD FRONT WILL DROP SOUTH ACROSS THE REGION TUESDAY NIGHT AND WEDNESDAY BRINGING SMALL CHANCES OF THUNDERSTORMS. ANOTHER FRONT WILL BRING SMALL CHANCES OF THUNDERSTORMS FOR FRIDAY NIGHT INTO THE WEEKEND. WWW.WEATHER.GOV/MKX MBK
In the hours before
Local storm report, Jul 2, 5:54 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
554 PM CDT MON JUL 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1253 PM EXCESSIVE HEAT MADISON TRUAX AIRPORT 43.14N 89.33W
07/02/2012 M102 F DANE WI ASOS
MAX HEAT INDEX. TEMPERATURE 95. DEWPOINT 70.
0156 PM EXCESSIVE HEAT LONE ROCK AIRPORT 43.21N 90.19W
07/02/2012 M102 F SAUK WI ASOS
MAX HEAT INDEX. TEMPERATURE 98. DEWPOINT 66.
0255 PM EXCESSIVE HEAT WATERTOWN AIRPORT 43.17N 88.72W
07/02/2012 M101 F JEFFERSON WI AWOS
MAX HEAT INDEX. TEMPEARTURE 97. DEWPOINT 66.
0345 PM EXCESSIVE HEAT JANESVILLE AIRPORT 42.62N 89.04W
07/02/2012 M100 F ROCK WI AWOS
MAX HEAT INDEX. TEMPERATURE 100. DEWPOINT 57.
0445 PM EXCESSIVE HEAT NWS SULLIVAN/MILWAUKEE 42.97N 88.55W
07/02/2012 M104 F JEFFERSON WI OFFICIAL NWS OBS
MAX HEAT INDEX. TIME APPROXIMATED.
&&
MEBSpecial weather statement, Jul 2, 5:54 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 554 PM CDT MON JUL 2 2012 WIZ051-022315- FOND DU LAC- 554 PM CDT MON JUL 2 2012 ...STRONG THUNDERSTORM DEVELOPING OVER FOND DU LAC COUNTY... AT 550 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A RAPIDLY DEVELOPING THUNDERSTORM 7 MILES WEST OF NORTH FOND DU LAC... MOVING EAST AT 10 MPH. ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 30 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF MODERATE DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... NORTH FOND DU LAC AND 6 MILES NORTHWEST OF FOND DU LAC AIRPORT BY 615 PM CDT... THE STORM COULD AFFECT THE SOUTHERN LAKE WINNEBAGO AREA. GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. HENTZ
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 10:05 AM CDT | Heat Advisory | MKX | Columbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more | 52 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.